# SDR AUS20011325

- Difficulty date: August 17, 2001
- Submitted: January 4, 2002
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulty
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(AUS) APU FIRE WARNING SYSTEM LT SENSING ELEMENT FAULTY. FALSE FIRE WARNING RESULTED IN FIRE BOTTLE BEING FIRED.
